Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Prescribed celebrex and endep for lower back pain and nerve pain in leg. Had vomiting with diarrhea. Suggest?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I was prescribed celebrex and endep for lower back pain and nerve pain in my lgs. I took the first celebrex on Thursday night and had no reaction. Last night I took the first Endep with the celebrex and woke up about 8 hours later vomitting and with severe diarhoea. These symptoms have continued for 9 hours but are gradually diminishing. I have taken gastro stop and gastrolyte.
Will the symptoms disappear once the tablets are out of my system or should I go to the chemist and get some anti nausea medication?
Posted Thu, 10 Oct 2013 in Medicines and Side Effects
Answered by Dr. Sree Gouri SR 52 minutes later
Brief Answer:
stop endep, symptomatic treatment

Detailed Answer:
Thanks for the query.
In general there was no drug interactions reported between celebrex and endep.
As you were fine after taking celebrex, possibly you can continue that with your doctor's advice.
And better to stop endep.
As your symptoms are decreasing now, possibly they will stop after elimination of the drug from the system.
If the symptoms recur you can go for symptomatic treatment.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor